MathSciNet Relay Station
MathSciNet bibliographic data
MR1134725 11D41 (11Y50)
Delorme, Jean-Joël On the Diophantine equation $x^6_1+x^6_2+x^6_3=y^6_1+y^6_2+y^6_3$. Math. Comp. 59 (1992), no. 200, 703–715.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement